# SDR CA951027005

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Defective
- Location: Restrictors
- Stage of operation: TO
- Nature of condition: R, K
- Precautionary procedure: C, D

## Discrepancy

(CAN)#2 ENGINE TORQUE WOULD NOT EXCEED 60 PERCENT ON TAKEOFF. INSPECTION NOTED A MAJOR FUEL LEAK. FUEL NOZZLE AT THE 9 O'CLOCK POSITION WAS FOUND TO HAVE RESTRICTORS MISSING FROM THE FUEL FEED TUBE SOCKETS ALLOWING THE TUBES TO SLIDE FAR ENOUGH INTO THE SOCKETS SO THEY DISENGAGED THE ADJACENT NOZZLE CAUSING A MASSIVE FUEL LEAK. THE NOZZLE HAD APPROXIMATELY 25 HOURS SINCE OVERHAUL.
